# SDR UHLA201506190447

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 29,730 hours, 28,097 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: HL775
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RUDDER TOP HINGE FITTING BUSHING BORE'S WERE FOUND TO BE OUT OF LIMITS.   THE TOP HINGE FITTING WAS REPLACED IAW SRM 55-40-02.
